Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 36, NWS Tulsa, OK

March 19, 2020Haskell County, LeFlore County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 19, 2020, 4:57 PM CDT for Haskell County, LeFlore County, Sequoyah County, Oklahoma. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 19, 2020, 4:57 PM CDT (21:57 UTC)
Expired
Mar 19, 2020, 5:24 PM CDT
In force
27 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Haskell County, OK, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 47 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 19, 2:24 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.0 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2020-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2020-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 176 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
545 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
176 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

827 
WUUS54 KTSA 192157
SVRTSA
OKC061-079-135-192245-
/O.NEW.KTSA.SV.W.0036.200319T2157Z-200319T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
457 PM CDT Thu Mar 19 2020

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southeastern Haskell County in southeastern Oklahoma...
  Southeastern Sequoyah County in east central Oklahoma...
  Northern Le Flore County in southeastern Oklahoma...

* Until 545 PM CDT.

* At 457 PM CDT, a severe thunderstorm was located over Mccurtain,
  moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Muldrow...                        Spiro...
  Keota...                          Mccurtain...
  Bokoshe...                        Gans...
  Mc Curtain...                     Lequire...
  Cowlington...                     Scullyville...
  Braden...                         Cottonwood...
  Milton...                         

This includes Interstate 40 in Oklahoma between mile markers 313 and
322.
 
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
and east central Oklahoma.

LAT...LON 3506 9493 3506 9509 3513 9514 3548 9461
      3529 9445
TIME...MOT...LOC 2157Z 238DEG 36KT 3515 9499 

HAIL...1.00IN
WIND...60MPH
 
$$
3 follow-up statements
103 
WWUS54 KTSA 192217
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
517 PM CDT Thu Mar 19 2020

OKC135-192226-
/O.CAN.KTSA.SV.W.0036.000000T0000Z-200319T2245Z/
Sequoyah OK-
517 PM CDT Thu Mar 19 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEQUOYAH COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area therefore the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
and east central Oklahoma.

LAT...LON 3506 9493 3506 9509 3510 9509 3548 9461
      3529 9445
TIME...MOT...LOC 2216Z 237DEG 45KT 3530 9471 

$$

OKC061-079-192245-
/O.CON.KTSA.SV.W.0036.000000T0000Z-200319T2245Z/
Haskell OK-Le Flore OK-
517 PM CDT Thu Mar 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHEASTERN HASKELL AND NORTHERN LE FLORE COUNTIES...

At 516 PM CDT, a severe thunderstorm was located 6 miles south of
Gans, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Muldrow...                        Spiro...
Mccurtain...                      Bokoshe...
Gans...                           Mc Curtain...
Cowlington...                     Scullyville...
Cottonwood...                     Milton...
Braden...                         

This includes Interstate 40 in Oklahoma between mile markers 314 and
322.
 
A Tornado Watch remains in effect until 1000 PM CDT for southeastern
and east central Oklahoma.

LAT...LON 3506 9493 3506 9509 3510 9509 3548 9461
      3529 9445
TIME...MOT...LOC 2216Z 237DEG 45KT 3530 9471 

HAIL...1.00IN
WIND...60MPH
 
$$
481 
WWUS54 KTSA 192222
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
522 PM CDT Thu Mar 19 2020

OKC061-192232-
/O.CAN.KTSA.SV.W.0036.000000T0000Z-200319T2245Z/
Haskell OK-
522 PM CDT Thu Mar 19 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HASKELL COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area therefore the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
and east central Oklahoma.

LAT...LON 3516 9475 3521 9482 3532 9481 3536 9476
      3536 9474 3533 9469 3530 9468 3529 9466
      3529 9463 3533 9460 3533 9457 3530 9454
      3530 9449 3531 9448 3533 9450 3534 9449
      3529 9445
TIME...MOT...LOC 2222Z 238DEG 36KT 3533 9465 

$$

OKC079-192245-
/O.CON.KTSA.SV.W.0036.000000T0000Z-200319T2245Z/
Le Flore OK-
522 PM CDT Thu Mar 19 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHEASTERN LE FLORE COUNTY...

At 522 PM CDT, a severe thunderstorm was located 4 miles southeast of
Gans, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Spiro...                          Bokoshe...
Cowlington...                     Scullyville...
Braden...                         

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
and east central Oklahoma.

LAT...LON 3516 9475 3521 9482 3532 9481 3536 9476
      3536 9474 3533 9469 3530 9468 3529 9466
      3529 9463 3533 9460 3533 9457 3530 9454
      3530 9449 3531 9448 3533 9450 3534 9449
      3529 9445
TIME...MOT...LOC 2222Z 238DEG 36KT 3533 9465 

HAIL...1.00IN
WIND...60MPH
 
$$
263 
WWUS54 KTSA 192224
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
524 PM CDT Thu Mar 19 2020

OKC079-192234-
/O.CAN.KTSA.SV.W.0036.000000T0000Z-200319T2245Z/
Le Flore OK-
524 PM CDT Thu Mar 19 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LE FLORE COUNTY
IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.  However small hail and
gusty winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
and east central Oklahoma.

LAT...LON 3516 9475 3521 9482 3532 9481 3536 9476
      3536 9474 3533 9469 3530 9468 3529 9466
      3529 9463 3533 9460 3533 9457 3530 9454
      3530 9449 3531 9448 3533 9450 3534 9449
      3529 9445
TIME...MOT...LOC 2221Z 238DEG 36KT 3534 9462 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 3:09 PM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, Mar 19, 3:09 PM CDT, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
309 PM CDT Thu Mar 19 2020

.DISCUSSION...
The main forecast concern today is the ongoing severe weather and
flooding potential across areas to the southeast of I-44. The
counties along I-44 have been dropped from the Flash Flood Watch,
with the rest of it remaining intact.

A broken line of showers and thunderstorms continues to push
eastward across eastern Oklahoma, with the most intense cells
confined to areas along and south of I-40. This part of the
forecast area has not been as worked over convectively this
morning as points farther north as exhibited by the pool of
1000-2000 J/kg of CAPE sitting in southeast Oklahoma, as well as
parts of the Arkansas River Valley. 0-1 km shear of 30 to 40 kts
in the same area continues to support tornadoes with stronger
cells that can stay somewhat isolated. Most of the area likely to
be affected by the ongoing activity avoided the heavier rains last
night, but flash flooding will still remain possible with any
locally heavier amounts. This line is likely to shift east of the
forecast area by mid evening, with no further development likely
afterward.

The cold front will move through late tonight and into tomorrow,
leading to much colder temperatures to close the work week and
open the weekend. A late season freeze continues to look probable
for much of northeast Oklahoma and far northwest Arkansas Friday
night and into Saturday morning.

After the brief lull in the precipitation, an active weather
pattern will return late in the weekend and into early next week.
Multiple chances for showers will exist from Saturday night
through Tuesday night, with isolated thunderstorms also possible
Monday night and into Tuesday. Temperatures will also be very warm
beginning Tuesday and continuing through much of next week.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   42  49  30  54 /   0   0   0   0
FSM   52  58  36  59 /  50  10   0   0
MLC   47  53  34  57 /  10   0   0   0
BVO   39  47  26  52 /   0   0   0   0
FYV   47  50  29  56 /  20   0   0   0
BYV   48  52  30  54 /  20   0   0   0
MKO   46  51  32  55 /   0   0   0   0
MIO   42  46  28  52 /   0   0   0   0
F10   44  50  32  55 /   0   0   0   0
HHW   53  57  39  59 /  50  20   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 7 PM CDT this evening for OKZ049-053-062-
     063-065>076.

     Wind Advisory until 7 PM CDT this evening for OKZ054>056-059>061.

AR...Flash Flood Watch until 7 PM CDT this evening for ARZ001-002-010-
     011-019-020-029.

&&

LONG TERM....22
Hazardous weather outlook, Mar 19, 4:41 PM CDT, 16 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
441 PM CDT Thu Mar 19 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
441 PM CDT Thu Mar 19 2020

...SEVERE THUNDERSTORM AND FLOODING POTENTIAL CONTINUES...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This Afternoon and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Southeast and East Central Oklahoma and Western Arkansas.
	ONSET...Ongoing.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Southeast and East Central Oklahoma and Western Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Limited.
	AREA...Southeast of Interstate 44.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Elevated.
	AREA...Northwest of Interstate 44.
	ONSET...Ongoing.

DISCUSSION...
Severe thunderstorms are ongoing late this afternoon across
portions of southeast and east central Oklahoma. These storms will
continue to push eastward through the rest of the afternoon and
into the evening. The primary severe weather threats will be
damaging winds to 70 mph and ping pong ball sized hail, but
a few tornadoes may also occur with any thunderstorms that are
able to remain isolated.

A Flash Flood Watch remains in effect for portions of the area to
the southeast of Interstate 44, as additional locally heavy
rainfall over saturated soils could lead to quick runoff and flash
flooding.

For the remainder of the afternoon, southwesterly winds will
continue to gust to near 40 mph across parts of northeast Oklahoma
to the northwest of Interstate 44.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...High Wind Potential.
SATURDAY AND SUNDAY...No Hazards.
MONDAY AND TUESDAY...Thunderstorm Potential.
WEDNESDAY...No Hazards.

EXTENDED DISCUSSION...
Cold air will move into the region following the passage of
tonight's cold front. Northerly winds will gust in the 25 to 30
mph range across northeast Oklahoma tomorrow behind the front. A
late season freeze is also likely to occur for a good portion of
northeast Oklahoma and far northwest Arkansas tomorrow night and
into Saturday morning.

A couple of upper level disturbances toward the latter part of the
weekend and into early next week will bring increasing chances for
showers and possibly a few thunderstorms.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Mar 19, 2:12 PM CDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
212 PM CDT Thu Mar 19 2020

OKZ071-073-192000-
Pittsburg OK-McIntosh OK-
212 PM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCINTOSH AND
NORTHWESTERN PITTSBURG COUNTIES UNTIL 300 PM CDT...

At 211 PM CDT, a strong thunderstorm was located over Gerty, moving
northeast at 50 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Mcalester...                      Krebs...
Crowder...                        Indianola...
Hanna...                          Ashland...
Raiford...                        Haywood...
Scipio...                         Mcalester Regional Airport...
Arpelar...                        Vernon...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3505 9609 3506 9607 3509 9606 3512 9603
      3512 9601 3515 9601 3515 9598 3520 9598
      3532 9577 3499 9556 3475 9609
TIME...MOT...LOC 1911Z 237DEG 42KT 3484 9628

69
Special weather statement, Mar 19, 3:16 PM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Tulsa OK
316 PM CDT Thu Mar 19 2020

OKZ070-073-074-192100-
Haskell OK-Pittsburg OK-Muskogee OK-
316 PM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HASKELL...NORTHEASTERN
PITTSBURG AND SOUTHEASTERN MUSKOGEE COUNTIES UNTIL 400 PM CDT...

At 315 PM CDT, a strong thunderstorm was located 7 miles west of
Quinton, moving northeast at 45 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations in or near the path include...
Stigler...                        Quinton...
Porum...                          Whitefield...
Tamaha...                         Briartown...
Enterprise...                     Kanima...
Featherston...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
and east central Oklahoma.

LAT...LON 3506 9550 3529 9549 3530 9543 3533 9540
      3533 9539 3529 9535 3536 9534 3548 9512
      3538 9494 3522 9495
TIME...MOT...LOC 2015Z 239DEG 41KT 3515 9549

69
Special weather statement, Mar 19, 3:44 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
344 PM CDT Thu Mar 19 2020

OKZ072-074>076-192130-
Haskell OK-Latimer OK-Sequoyah OK-Le Flore OK-
344 PM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HASKELL...SOUTH
CENTRAL SEQUOYAH...NORTH CENTRAL LATIMER AND NORTHWESTERN LE FLORE
COUNTIES UNTIL 430 PM CDT...

At 344 PM CDT, a strong thunderstorm was located near Lequire, moving
northeast at 45 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations in or near the path include...
Stigler...                        Panama...
Keota...                          Mccurtain...
Bokoshe...                        Kinta...
Mc Curtain...                     Lequire...
Shady Point...                    Cowlington...
Kanima...                         Milton...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
and east central Oklahoma.

LAT...LON 3500 9520 3515 9529 3542 9480 3513 9460
TIME...MOT...LOC 2044Z 238DEG 38KT 3509 9514

69
Special weather statement, Mar 19, 4:21 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Tulsa OK
421 PM CDT Thu Mar 19 2020

OKZ073>075-192145-
Haskell OK-Pittsburg OK-Latimer OK-
421 PM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HASKELL...
NORTHWESTERN LATIMER AND SOUTHERN PITTSBURG COUNTIES UNTIL 445 PM
CDT...

At 421 PM CDT, a strong thunderstorm was located near Blanco, moving
northeast at 55 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Wilburton...                      Hartshorne...
Kiowa...                          Alderson...
Higgins...                        Damon...
Robbers Cave State Park...        Blanco...
Haileyville...                    Pittsburg...
Gowen...                          Panola...
Dow...                            Bache...

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

LAT...LON 3468 9588 3468 9593 3475 9598 3512 9526
      3488 9505 3459 9572 3459 9588
TIME...MOT...LOC 2121Z 239DEG 48KT 3472 9580
Special weather statement, Mar 19, 4:27 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Tulsa OK
427 PM CDT Thu Mar 19 2020

OKZ074>076-192200-
Haskell OK-Latimer OK-Le Flore OK-
427 PM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HASKELL...
NORTHEASTERN LATIMER AND NORTHWESTERN LE FLORE COUNTIES UNTIL 500 PM
CDT...

At 427 PM CDT, a strong thunderstorm was located 5 miles south of
Kinta, moving northeast at 55 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations in or near the path include...
Keota...                          Mccurtain...
Bokoshe...                        Kinta...
Mc Curtain...                     Lequire...
Kanima...                         Milton...
Lewisville...

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
and east central Oklahoma.

LAT...LON 3505 9535 3509 9535 3535 9490 3513 9474
      3492 9526
TIME...MOT...LOC 2127Z 239DEG 48KT 3504 9524
Special weather statement, Mar 19, 4:48 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
448 PM CDT Thu Mar 19 2020

OKZ074-075-192215-
Haskell OK-Latimer OK-
448 PM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HASKELL AND
NORTHERN LATIMER COUNTIES UNTIL 515 PM CDT...

At 448 PM CDT, a strong thunderstorm was located near Damon, moving
northeast at 55 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Wilburton...                      Red Oak...
Mccurtain...                      Damon...
Mc Curtain...                     Panola...

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.

LAT...LON 3490 9542 3515 9497 3510 9493 3495 9493
      3494 9496 3494 9500 3492 9500 3479 9532
TIME...MOT...LOC 2148Z 239DEG 49KT 3489 9530

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 8:48 PM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware70 hr
Mar 19, 12:47 AM CDTAreal Flood AdvisoryTSACreek, Rogers, Tulsa3 hr
Mar 19, 12:50 AM CDTSpecial Weather StatementTSACraig, Delaware, Mayes, Nowata, Osage, Ottawa and 2 more40 min
Mar 19, 1:09 AM CDTSpecial Weather StatementTSARogers, Tulsa51 min
Mar 19, 1:17 AM CDTAreal Flood AdvisoryTSACreek, Tulsa3 hr
Mar 19, 1:23 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Tulsa, Washington27 min
Mar 19, 1:42 AM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Tulsa6 hr
Mar 19, 2:01 AM CDTSpecial Weather StatementTSACreek, Rogers, Tulsa44 min
Mar 19, 2:05 AM CDTRiver Flood WarningTSAAdair, Delaware42 hr
Mar 19, 2:05 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware48 hr
Mar 19, 2:05 AM CDTRiver Flood WarningTSACherokee66 hr
Mar 19, 2:16 AM CDTRiver Flood AdvisoryTSACherokee, Delaware36 hr
Mar 19, 2:30 AM CDTSpecial Weather StatementTSACraig, Nowata, Rogers60 min
Mar 19, 2:31 AM CDTAreal Flood AdvisoryTSARogers3 hr
Mar 19, 2:45 AM CDTWind AdvisoryTSANowata, Pawnee, Rogers, Tulsa, Washington16 hr
Mar 19, 2:50 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Ottawa, Rogers3 hr
Mar 19, 3:07 AM CDTSpecial Weather StatementTSAOttawa38 min
Mar 19, 5:26 AM CDTSpecial Weather StatementTSATulsa34 min
Mar 19, 5:43 AM CDTFlash Flood WarningTSARogers3 hr
Mar 19, 5:49 AM CDTSpecial Weather StatementTSAMayes26 min
Mar 19, 5:55 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Ottawa, Rogers3 hr
Mar 19, 6:05 AM CDTSpecial Weather StatementTSAAdair, Cherokee25 min
Mar 19, 6:21 AM CDTSpecial Weather StatementTSADelaware, Mayes24 min
Mar 19, 6:32 AM CDTSpecial Weather StatementTSAAdair, Delaware28 min
Mar 19, 6:35 AM CDTRiver Flood WarningTSARogers, Tulsa61 hr
Mar 19, 7:41 AM CDTRiver Flood WarningTSAWashington30 hr
Mar 19, 7:41 AM CDTRiver Flood WarningTSAOsage, Tulsa23 hr
Mar 19, 7:44 AM CDTAreal Flood WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Washington12 hr
Mar 19, 7:44 AM CDTRiver Flood AdvisoryTSATulsa2 hr
Mar 19, 8:14 AM CDTRiver Flood WarningTSAOttawa3 days
Mar 19, 8:14 AM CDTRiver Flood WarningTSAOttawa54 hr
Mar 19, 9:27 AM CDTSpecial Weather StatementTSASequoyah33 min
Mar 19, 9:57 AM CDTRiver Flood WarningTSATulsa22 hr
Mar 19, 10:07 AM CDTSpecial Weather StatementTSAOkmulgee23 min
Mar 19, 10:17 AM CDTSevere Thunderstorm WarningTSAMuskogee, Okfuskee, Okmulgee, Tulsa43 min
Mar 19, 11:04 AM CDTSpecial Weather StatementTSAMcIntosh26 min
Mar 19, 11:18 AM CDTSpecial Weather StatementTSAMuskogee27 min
Mar 19, 11:20 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Creek, Delaware, McIntosh, Mayes and 6 more3 hr
Mar 19, 11:21 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Wagoner24 min
Mar 19, 11:43 AM CDTSpecial Weather StatementTSACherokee32 min
Mar 19, 12:03 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee27 min
Mar 19, 12:14 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Sequoyah6 hr
Mar 19, 12:21 PM CDTAreal Flood WarningTSACherokee, Creek, McIntosh, Mayes, Muskogee, Okfuskee and 4 more12 hr
Mar 19, 12:31 PM CDTAreal Flood AdvisoryTSACraig, Delaware, Ottawa3 hr
Mar 19, 2:03 PM CDTRiver Flood WarningTSAOkmulgee7 days
Mar 19, 2:12 PM CDTSpecial Weather StatementTSAPittsburg48 min
Mar 19, 2:32 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg58 min
Mar 19, 2:52 PM CDTFlash Flood WarningTSACherokee, McIntosh, Muskogee, Sequoyah3 hr
Mar 19, 3:08 PM CDTRiver Flood WarningTSACreek19 hr
Mar 19, 3:16 PM CDTSpecial Weather StatementTSAHaskell44 min
Mar 19, 3:44 PM CDTSpecial Weather StatementTSAHaskell46 min
Mar 19, 4:17 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah58 min
Mar 19, 4:21 PM CDTSpecial Weather StatementTSALatimer24 min
Mar 19, 4:27 PM CDTSpecial Weather StatementTSAHaskell33 min
Mar 19, 4:48 PM CDTSpecial Weather StatementTSALatimer27 min
Mar 19, 5:07 PM CDTSpecial Weather StatementTSAPushmataha23 min
Mar 19, 5:15 PM CDTSpecial Weather StatementTSALeFlore30 min
Mar 19, 5:25 PM CDTSpecial Weather StatementTSASequoyah35 min
Mar 19, 5:28 PM CDTSpecial Weather StatementTSALatimer47 min
Mar 19, 5:32 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah43 min
Mar 19, 5:47 PM CDTSpecial Weather StatementTSAChoctaw28 min
Mar 19, 5:50 PM CDTSpecial Weather StatementTSALeFlore25 min
Mar 19, 6:07 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha53 min
Mar 19, 6:08 PM CDTSpecial Weather StatementTSALeFlore52 min
Mar 19, 6:20 PM CDTAreal Flood WarningTSAAdair, Cherokee, Sequoyah6 hr
Mar 19, 6:42 PM CDTSpecial Weather StatementTSALeFlore33 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.